# SDR MZZA99203

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 3 INCH LONG CRACK WAS FOUND ON PASSENGER CABIN FLOORBEAM UPPER CHORD AT BS 740.  THE CORRODED SECTION WAS TRIMMED AND REPAIRED PER B727 SRM CHAPTER 53-30-02 AND 51-10-01.  (M)
